# SDR ASAA2016102818501

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 8,927 hours, 2,932 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM ON FMC DISAPPEARED.  ACFT GROUNDED. ACCOMPLISHED SATCOM RESET PROCEDURES PER QRH. SATCOM OPS RESTORED NORMAL.
